Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 9, 2016, 5:13 PM EDT for Albany County, Schenectady County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 5:13 PM EDT (21:13 UTC)
- Expired
- Jul 9, 2016, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Albany, NY
Counties Albany County, NY, Schenectady County, NY
The radar
The Albany radar (KENX), 16 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186
WWUS81 KALY 092113
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT SAT JUL 9 2016
NYZ040-047>052-058-059-092200-
MONTGOMERY-WESTERN GREENE-SCHOHARIE-EASTERN GREENE-EASTERN
ALBANY-SOUTHERN SARATOGA-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN
SCHENECTADY-
513 PM EDT SAT JUL 9 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONTGOMERY...ALBANY...NORTHWESTERN GREENE...SOUTHEASTERN SCHOHARIE...
SCHENECTADY AND SOUTH CENTRAL SARATOGA COUNTIES...
AT 512 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR TRIBES HILL TO NEAR MIDDLEBURGH TO
NEAR JEFFERSON. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALBANY...SCHENECTADY...CLIFTON PARK...ROTTERDAM...AMSTERDAM...
COLONIE...SCOTIA...DELMAR...GUILDERLAND...NISKAYUNA...DUANESBURG...
WESTERLO...BERNE...VOORHEESVILLE...ALTAMONT...WINDHAM...
MIDDLEBURGH...GILBOA...SCHOHARIE AND DELANSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 MILE MARKER 1S AND NEAR MILE MARKER 2.
INTERSTATE 890 NEAR MILE MARKER 7.
INTERSTATE 87 NEAR MILE MARKER 1...NEAR MILE MARKER 4...NEAR MILE
MARKER 9-10...NEAR MILE MARKER 8A ...AND BETWEEN MILE MARKERS 8-9 AND
4-5.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4256 7439 4295 7428 4289 7373 4246 7387
4227 7409 4243 7463 4245 7464
TIME...MOT...LOC 2112Z 282DEG 29KT 4292 7426 4256 7436 4248 7456
$$
ROKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 9, 4:50 PM EDT, 23 minutes earlier.
Area forecast discussion, Jul 9, 4:50 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Albany NY 450 PM EDT SAT JUL 9 2016 .SYNOPSIS... Showers and thunderstorms along and ahead of a cold front will impact the region through this evening. Cooler and unsettled conditions remain in the forecast for the rest of this weekend as an upper level trough migrates across the region. Thereafter, high pressure for early half of next week with warmer and more humid conditions returning to the northeast. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 430 PM...Mesoscale analysis shows an approaching line of organized convection with a book-end vortex along and just south of the Herkimer County line. Upstream reports reveal no significant weather with this feature nor the line of convection approaching eastern New York. Downstream airmass is quite stable at the surface due to the marine influence that has advected into eastern New York. In fact, mesoscale windows from LAPS/SPC show a rather sharp instability gradient just upstream from the CWA, with elevated parcels suggesting lifted indices at or just below 0C with modest to low mid level lapse rates. Latest SWODY1 slightly adjusted the Slight and Enhanced risk to account for this line of convection. Per extrapolation of this activity, line should move across most of the region for the balance of the afternoon into early this evening. Given the aforementioned lack of surface base instability, not expecting severe weather. But turning toward hydrology concerns, a few areas did receive a beneficial rainfall and with PWATS still around 1.50", pockets of heavy rain are expected that could result in rapid rises. Per the mesoscale heavy precipitation discussion, there remains some concern for flash flooding but lots of the area remains quite dry at this time and no antecedent flooding has been reported. In the wake of the cold frontal/triple-point axis, a cooler and somewhat drier air mass filters into the region. The upper cyclonic flow remains across the region with some additional showers to the north and west of Albany overnight. Under considerable cloud coverage, lows tonight mainly within a few degrees of 60F. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... The last impacts of this upper low/cyclonic flow will be slowly sliding east of the region through the daylight hours on Sunday. Additional showers will accompany this feature with the best concentration mainly into the terrain. As a northerly component to the wind barbs, and roughly 5 degrees cooler aloft, highs Sunday afternoon mainly into the 70s with a couple of 80's in the mid Hudson Valley (favorable downsloping and some breaks in the sun). The passage of the upper low moves east of New England by Sunday evening with improving conditions. Partial clearing skies along with diminishing winds may bring about some patchy fog during the late night and early morning hours Monday. Overnight lows mainly into the 50s to around 60F. && .LONG TERM /MONDAY THROUGH SATURDAY/... Warmer and more humid conditions with the threat for thunderstorms on the increase toward the second half of the week. Global model consensus suggests a large ridge developing and transversing the eastern half of the CONUS into the mid-week period. H850 temperatures rise well into the teens celsius, combining with a southwest flow regime, could allow for valley temperatures to climb toward 90F with mainly 80s elsewhere. As seen in the moisture transport, PWATs and low level dewpoints climb toward greater than 1 inch and greater than 60F, respectfully. Expected heat index values climb well into the 90s for the second half of the week. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... Continue idea of mainly MVFR conditions this afternoon. As seen at KALBearlier this afternoon, a heavier shower passing overhead will bring IFR conditions, but only briefly. KALB episode lasted 27 minutes. Bulk of precipitation this afternoon will remain north of KALB. Have timed steadier precipitation later this afternoon/evening off HRRR associated with frontal passage. All terminals are within cooler marine layer. That will limit thunderstorm development this afternoon/evening. While can't rule out a TSRA, confidence not high enough to time in TAFs. Will need to update TAFs to include TSRA on case by case basis. Have periods of IFR conditions for all terminals tonight with low clouds and BR. Outlook... Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. Monday Night: No Operational Impact. NO SIG WX. Tuesday: No Operational Impact. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA. Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.. && .FIRE WEATHER... Wet and unsettled weather for eastern New York and western New England...as a low pressure system and its associated frontal boundary brings showers and scattered thunderstorms into this evening. An upper level disturbance will continue the scattered showers on Sunday. High pressure builds in from the Great Lakes Region Sunday night into Monday with sunshine and drier weather to open the work week. The RH values will be high close to 100 percent tonight. The RH values will lower to 55 to 75 percent Sunday afternoon. The winds will be from the southeast to south at 5 to 15 mph this evening...and then shift to the southwest to west tonight at 10 mph or less. The winds on Sunday will be from the west to northwest at 10 to 15 mph with a few higher gusts into the terrain. && .HYDROLOGY... Showers and scattered thunderstorms across the region into this evening. Any thunderstorms that do develop may have the potential to produce heavy rainfall in a short amount of time. Due to the humid air mass and possible training of storms in a few spots, urban and or small stream flooding is possible. With much of the region being abnormally dry...the rainfall will be beneficial if allowed to soak into the ground. Rainfall rates may approach up to an inch an hour briefly. Overall...gridded and zonal flash flood guidance remains high. Although some locations in the mid-Hudson Valley and eastern Catskills did get 2-5+ inches of rainfall. Poor drainage flooding and ponding of water will be possible in these areas. Additional showers will be possible on Sunday. Drier weather returns Monday into the mid-week. Total rainfall amounts from today through Sunday will be in the 1 to 3 inch range across the HSA with locally higher amounts. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM NEAR TERM...BGM SHORT TERM...BGM LONG TERM...BGM AVIATION...OKeefe FIRE WEATHER...BGM/Wasula HYDROLOGY...BGM/Wasula www.weather.gov/albany
Hazardous weather outlook, Jul 9, 5:03 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 503 PM EDT SAT JUL 9 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 503 PM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE REGION INTO THIS EVENING. OCCASIONAL LIGHTNING ALONG WITH BRIEF HEAVY RAINFALL MAY ACCOMPANY THESE THUNDERSTORMS. LOCALIZED HEAVY RAINFALL MAY RESULT IN POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO RELAY ANY RAINFALL OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jul 9, 1:09 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 109 PM EDT SAT JUL 9 2016 NYZ054-084-VTZ013>015-091800- SOUTHERN WASHINGTON-EASTERN RENSSELAER-BENNINGTON-EASTERN WINDHAM-WESTERN WINDHAM- 109 PM EDT SAT JUL 9 2016 ...A THUNDERSTORM WILL AFFECT NORTHEASTERN RENSSELAER... CENTRAL BENNINGTON AND NORTHERN WINDHAM COUNTIES... AT 108 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BENNINGTON... MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... BENNINGTON...HOOSICK FALLS...ARLINGTON...TOWNSHEND...STRATTON... SHAFTSBURY...NEWFANE...WEST WARDSBORO...WHITE CREEK... NORTH BENNINGTON...DOVER...JAMAICA...WARDSBORO...WOODFORD...PERU... OLD BENNINGTON...SEARSBURG...GLASTENBURY...SOMERSET AND EAST HOOSICK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4280 7327 4295 7339 4323 7290 4296 7252 TIME...MOT...LOC 1708Z 240DEG 35KT 4290 7324 O'KEEFE
Special weather statement, Jul 9, 2:10 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
210 PM EDT SAT JUL 9 2016
VTZ014-015-091845-
EASTERN WINDHAM-WESTERN WINDHAM-
210 PM EDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINDHAM COUNTY...
AT 210 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER TOWNSHEND...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BELLOWS FALLS...TOWNSHEND...CHARLESTOWN...PUTNEY...WESTMORELAND...
SAXTONS RIVER...WESTMINSTER...ROCKINGHAM...GRAFTON...BROOKLINE...
ATHENS...NORTH WESTMINSTER...BARTONSVILLE...DUMMERSTON CENTER...
CAMBRIDGEPORT...HARMONYVILLE...SIMPSONVILLE...TOWNSHEND DAM...
EAST PUTNEY AND WESTMINSTER WEST.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4311 7244 4308 7244 4305 7247 4302 7246
4300 7244 4300 7246 4298 7246 4297 7247
4296 7252 4295 7253 4294 7253 4293 7259
4306 7272 4324 7254 4323 7243 4315 7246
4312 7243
TIME...MOT...LOC 1810Z 240DEG 34KT 4303 7262
O'KEEFESpecial weather statement, Jul 9, 3:01 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT SAT JUL 9 2016
NYZ032-038-091945-
NORTHERN HERKIMER-SOUTHERN HERKIMER-
301 PM EDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...
AT 301 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NORTHWOOD...OR
12 MILES SOUTHEAST OF BOONVILLE...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OHIO...NORTHWOOD...WHEELERTOWN...WILMURT...GRANT...WILMURT CORNERS...
NOBLEBORO...ATWELL...NORTH WILMURT...PARDEEVILLE CORNERS...
WOODIN CORNERS AND FIRST LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4351 7510 4361 7494 4343 7481 4334 7487
4332 7483 4326 7516
TIME...MOT...LOC 1901Z 247DEG 17KT 4341 7511
O'KEEFESpecial weather statement, Jul 9, 3:31 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
331 PM EDT SAT JUL 9 2016
NYZ038-092015-
SOUTHERN HERKIMER-
331 PM EDT SAT JUL 9 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CEDARVILLE...OR 7 MILES SOUTH OF ILION...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...CEDARVILLE...
JORDANVILLE...ELIZABETHTOWN...WARREN...YOUNGS CROSSING...
FINK BASIN...VAN HORNESVILLE...DECK...DAYS CORNERS...
BIRMINGHAM CORNERS...CORRADO CORNERS...STEWART CORNERS...
MANHEIM CENTER...JACKSONBURG AND KINGDOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4305 7478 4291 7475 4287 7476 4290 7488
4284 7489 4282 7491 4291 7510 4286 7514
4286 7517 4305 7520
TIME...MOT...LOC 1930Z 271DEG 23KT 4290 7504
ROKSpecial weather statement, Jul 9, 4:10 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
410 PM EDT SAT JUL 9 2016
NYZ039-040-047-048-051-092100-
MONTGOMERY-SOUTHERN FULTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN
ALBANY-
410 PM EDT SAT JUL 9 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY...SCHOHARIE
AND SOUTHWESTERN SCHENECTADY COUNTIES...
AT 409 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR FORT PLAIN TO NEAR MIDDLEFIELD TO
NEAR WEST END. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AMSTERDAM...COBLESKILL...CANAJOHARIE...FONDA...JEFFERSON...
DUANESBURG...FORT PLAIN...MIDDLEBURGH...HAGAMAN...SUMMIT...
STAMFORD...SCHOHARIE...RICHMONDVILLE...SHARON SPRINGS...
FORT JOHNSON...DELANSON...AMES...CENTRAL BRIDGE...
NORTH BLENHEIM AND TRIBES HILL.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 19 AND 23.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4292 7471 4301 7410 4298 7410 4268 7415
4239 7453 4242 7462 4252 7471 4262 7463
4274 7467 4279 7467 4283 7465 4286 7474
TIME...MOT...LOC 2009Z 255DEG 29KT 4292 7474 4267 7474 4245 7514
ROKSpecial weather statement, Jul 9, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT SAT JUL 9 2016
NYZ040-047>052-058-059-092200-
MONTGOMERY-WESTERN GREENE-SCHOHARIE-EASTERN GREENE-EASTERN
ALBANY-SOUTHERN SARATOGA-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN
SCHENECTADY-
513 PM EDT SAT JUL 9 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONTGOMERY...ALBANY...NORTHWESTERN GREENE...SOUTHEASTERN SCHOHARIE...
SCHENECTADY AND SOUTH CENTRAL SARATOGA COUNTIES...
AT 512 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR TRIBES HILL TO NEAR MIDDLEBURGH TO
NEAR JEFFERSON. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALBANY...SCHENECTADY...CLIFTON PARK...ROTTERDAM...AMSTERDAM...
COLONIE...SCOTIA...DELMAR...GUILDERLAND...NISKAYUNA...DUANESBURG...
WESTERLO...BERNE...VOORHEESVILLE...ALTAMONT...WINDHAM...
MIDDLEBURGH...GILBOA...SCHOHARIE AND DELANSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 MILE MARKER 1S AND NEAR MILE MARKER 2.
INTERSTATE 890 NEAR MILE MARKER 7.
INTERSTATE 87 NEAR MILE MARKER 1...NEAR MILE MARKER 4...NEAR MILE
MARKER 9-10...NEAR MILE MARKER 8A ...AND BETWEEN MILE MARKERS 8-9 AND
4-5.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4256 7439 4295 7428 4289 7373 4246 7387
4227 7409 4243 7463 4245 7464
TIME...MOT...LOC 2112Z 282DEG 29KT 4292 7426 4256 7436 4248 7456
ROKThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:27 PM EDT | Special Weather Statement | ALY | Dutchess | 63 min |
| Jul 8, 9:48 PM EDT | Areal Flood Advisory | ALY | Ulster | 117 min |
| Jul 8, 10:14 PM EDT | Flash Flood Warning | ALY | Ulster | 3 hr |
| Jul 9, 10:21 AM EDT | Special Weather Statement | ALY | Schoharie | 39 min |
| Jul 9, 10:59 AM EDT | Special Weather Statement | ALY | Schoharie | 61 min |
| Jul 9, 11:02 AM EDT | Areal Flood Advisory | ALY | Schoharie | 3 hr |
| Jul 9, 11:05 AM EDT | Special Weather Statement | ALY | Herkimer | 55 min |
| Jul 9, 12:04 PM EDT | Special Weather Statement | ALY | Fulton | 56 min |
| Jul 9, 12:05 PM EDT | Special Weather Statement | ALY | Lewis | 55 min |
| Jul 9, 12:07 PM EDT | Special Weather Statement | ALY | Schenectady | 38 min |
| Jul 9, 12:39 PM EDT | Special Weather Statement | ALY | Rensselaer, Washington | 51 min |
| Jul 9, 3:01 PM EDT | Special Weather Statement | ALY | Herkimer | 44 min |
| Jul 9, 3:31 PM EDT | Special Weather Statement | ALY | Otsego | 44 min |
| Jul 9, 4:10 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 50 min |
| Jul 9, 4:50 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| Jul 9, 6:27 PM EDT | Special Weather Statement | ALY | Ulster | 48 min |
| Jul 9, 7:48 PM EDT | Special Weather Statement | ALY | Dutchess | 27 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 51 min |
| Jul 9, 2:10 PM EDT | Special Weather Statement | ALY | Windham | 35 min |
| Jul 9, 5:34 PM EDT | Special Weather Statement | ALY | Windham | 56 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.